# SDR AALA202206155101

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 80,665 hours, 10,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK OPERATIONAL CHECK OF THE EMERGENCY POWER ASSIST SYSTEM BATTERY, EMERGENCY POWER ASSIST SYSTEM DOOR R4 INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK AT DOOR R4 AS PER B777 AMM 52-11-20.
